MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has initiated a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the sensis vibe hemo system.During a procedure on a patient suffering from a heart attack, no aortic pressure measurement was available to the user.We are unaware of any adverse impact to the state of health of the patient involved.
 
Additional Manufacturer Narrative
H3, h6: a detailed investigation of the reported event and system was completed.The investigation was performed based on expert discussions considering complaint description, customer service reports, system history and system log files.According to the initially provided information.No internal blood pressure (ibp) function was available during a procedure where the patient had a ¿st-elevation¿ myocardial infarction (stemi).All functions that are not related to internal blood pressure (e.G., ecg were not affected).The procedure was continued and finalized with that system.However, for monitoring ibp function an external monitor was used.No health consequences were reported to this event.The detailed log-file investigation confirmed that the ibp function was not available as the system did not recognize the pressure transducer during balancing attempts.As a result, the following error message was displayed to the user: "detected disconnected pressure transducers.The transducers must be connected, or their corresponding signals removed from the pressure scheme.The transducers are: p1".The analysis of the system log-files could not determine which hardware exactly which component failed and why the sensor was not recognized.To resolve the problem, the ibp adapter cable and the ¿hisib¿-system were replaced as part of service activity.The error mentioned in the complaint has not again been reported since then.Unfortunately, further investigation had to be stopped as the replaced parts are not available.The spare part consumption related to the exchanged parts is higher than expected.Therefore, the development of further spare part consumption will be closely monitored and investigated.The incident described in the reported event is not classified as a reportable event adverse event after a thorough investigation because neither serious injury, death, nor unexpected prolonged hospitalization of the patient or other person occurred or is to be expected, even if the incident recurs.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17594950
Report Number3004977335-2023-00094
Device Sequence Number20511438
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown